# SDR CALA2015120400973

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 24,874 hours, 8,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727B AT RBL 45.50", NR 2 FASTENER HOLE EXHIBITS CRACK INDICATION IAW NDTM PART 6 51-00-00 PROCEDURE 16.  ACCOMPLISHED REPAIR IAW STATION NR 2 HOLE RBL 45.50" IAW 2009579-1 & ECRA 5320-02643.
